![]() |
Volumn 14, Issue 3, 2005, Pages 339-348
|
The maximum degree of the barabási-Albert random tree
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ASYMPTOTIC STABILITY;
CONVERGENCE OF NUMERICAL METHODS;
MATHEMATICAL MODELS;
NORMAL DISTRIBUTION;
RANDOM PROCESSES;
THEOREM PROVING;
BARABÁSI-ALBERT RANDOM TREE;
NORMALIZING CONSTANTS;
RANDOM VARIABLES;
STANDARD NORMAL LAW;
TREES (MATHEMATICS);
|
EID: 18844366707
PISSN: 09635483
EISSN: None
Source Type: Journal
DOI: 10.1017/S0963548304006133 Document Type: Article |
Times cited : (112)
|
References (9)
|